Results 1 to 3 of 3

Thread: melanotan and antibitotics

  1. #1 20th June 2018 
    Julwo123's Avatar
    Join Date
    Jun 2018
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Question melanotan and antibitotics

    Hi!
    I have been planning for some time now to start taking melanotan 2. My stuff is shipped and is on the way. However, some days ago I went to a doctor and found out that my acne problems was not acne, but instead perioral dermatitis, wich is an inflammatory rash involving the skin around the mouth and on my chin. Now i may start a treatment with antibiotics in the form of tetracyclin or doxyclin. I wondered if it would be possible to start taking my MT2 while on the antibiotics? I know "the best" might be to not, but that would lelave me pretty depressed whereas the fall is soon starting and I would go completely pale for a long time then... All help and experiences is appreciated here
  2. #2 21st June 2018 
    firedan5415's Avatar
    Join Date
    Oct 2012
    Posts
    129
    Thanks
    0
    Thanked 11 Times in 11 Posts
    QUOTE=Julwo123;47900Hi!
    I have been planning for some time now to start taking melanotan 2. My stuff is shipped and is on the way. However, some days ago I went to a doctor and found out that my acne problems was not acne, but instead perioral dermatitis, wich is an inflammatory rash involving the skin around the mouth and on my chin. Now i may start a treatment with antibiotics in the form of tetracyclin or doxyclin. I wondered if it would be possible to start taking my MT2 while on the antibiotics? I know "the best" might be to not, but that would lelave me pretty depressed whereas the fall is soon starting and I would go completely pale for a long time then... All help and experiences is appreciated here /QUOTE

    I'm not a doctor, and this is not medical advice. Generally speaking, topical antibiotics will make your skin more sensitive to the sun. If you're planning to use MT2, you might want to wait until you're done with your course of antibiotics, as you're more likely to burn.

    Hope this helps!
  3. #3 21st June 2018 
    Julwo123's Avatar
    Join Date
    Jun 2018
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts
    QUOTE=firedan5415;47901I'm not a doctor, and this is not medical advice. Generally speaking, topical antibiotics will make your skin more sensitive to the sun. If you're planning to use MT2, you might want to wait until you're done with your course of antibiotics, as you're more likely to burn.

    Hope this helps!/QUOTE

    Thank you very Much!

Tags for this Thread